Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 80, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 9, 2021, 3:55 PM CDT for 6 counties in Arkansas. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2021, 3:55 PM CDT (20:55 UTC)
- Expired
- Apr 9, 2021, 5:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 157 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:07 PM CDT | TSTM WND DMG | Hermitage, AR | THE HERMITAGE SCHOOL HAS DAMAGE TO ROOF. TREES WERE ALSO BLOWN DOWN. |
| Apr 9, 4:20 PM CDT | HAIL 1 | Rye, AR | |
| Apr 9, 4:53 PM CDT | TSTM WND DMG | Dumas, AR | TREE BLOWN DOWN. |
| Apr 9, 4:57 PM CDT | TSTM WND DMG | Mcgehee, AR | TREES AND POWERLINES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
659
WUUS54 KLZK 092055
SVRLZK
ARC011-025-041-043-069-079-092200-
/O.NEW.KLZK.SV.W.0080.210409T2055Z-210409T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
355 PM CDT Fri Apr 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Bradley County in southeastern Arkansas...
Cleveland County in southeastern Arkansas...
Western Desha County in southeastern Arkansas...
Drew County in southeastern Arkansas...
Southeastern Jefferson County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
* Until 500 PM CDT.
* At 354 PM CDT, severe thunderstorms were located along a line
extending from near Kingsland to Weeks to near Moro Bay State Park,
moving east at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Monticello... Warren...
Dumas... Dermott...
Star City... Rison...
Rohwer... Gould...
Hermitage... Wilmar...
Grady... Kingsland...
Arkansas City... Mitchellville...
Tillar... Winchester...
Ingalls... Whitefield...
Plantersville... McGehee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Calhoun, Bradley and Cleveland Counties. Damage
has already been reported by trained weather spotters near Camden
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows! Torrential rainfall is occurring with these storms, and
flash flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9236
3362 9224 3396 9236 3416 9152 3377 9123
3357 9121 3356 9125 3352 9125 3352 9135
3356 9135 3356 9145 3339 9146 3340 9199
3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2054Z 248DEG 50KT 3387 9237 3364 9220 3332 9230
HAIL...1.25IN
WIND...70MPH
$$
672 follow-up statements
364
WWUS54 KLZK 092125
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
425 PM CDT Fri Apr 9 2021
ARC011-025-041-043-069-079-092200-
/O.CON.KLZK.SV.W.0080.000000T0000Z-210409T2200Z/
Bradley AR-Cleveland AR-Desha AR-Drew AR-Jefferson AR-Lincoln AR-
425 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR BRADLEY...EASTERN CLEVELAND...WESTERN DESHA...DREW...SOUTHEASTERN
JEFFERSON AND LINCOLN COUNTIES...
At 423 PM CDT, severe thunderstorms were located along a line
extending from near Feenyville to near Plantersville to near Ladelle,
moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Monticello... Warren...
Dumas... Dermott...
Star City... Rison...
Rohwer... Gould...
Hermitage... Wilmar...
Grady... Arkansas City...
Mitchellville... Tillar...
Winchester... Ingalls...
Whitefield... Plantersville...
McGehee... Little Bayou Meto Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across portions of Cleveland, Lincoln and Drew Counties.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3328 9236
3366 9211 3398 9225 3416 9152 3377 9123
3357 9121 3356 9125 3352 9125 3352 9135
3356 9135 3356 9145 3339 9146 3340 9199
3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2123Z 251DEG 44KT 3399 9199 3375 9181 3346 9188
HAIL...1.00IN
WIND...70MPH
$$
67273
WWUS54 KLZK 092140
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
440 PM CDT Fri Apr 9 2021
ARC011-025-041-043-069-079-092200-
/O.CON.KLZK.SV.W.0080.000000T0000Z-210409T2200Z/
Bradley AR-Cleveland AR-Desha AR-Drew AR-Jefferson AR-Lincoln AR-
440 PM CDT Fri Apr 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN BRADLEY...NORTHEASTERN CLEVELAND...WESTERN DESHA...
DREW...SOUTHEASTERN JEFFERSON AND LINCOLN COUNTIES...
At 440 PM CDT, severe thunderstorms were located along a line
extending from Whitefield to near Omega to 10 miles northeast of
Ladelle, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monticello... Dumas...
Dermott... Star City...
Rohwer... Gould...
Wilmar... Grady...
Arkansas City... Mitchellville...
Tillar... Winchester...
Ingalls... Whitefield...
Plantersville... McGehee...
Little Bayou Meto Park... Douglas...
Nebo... Feenyville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 9218 3321 9222 3325 9223 3326 9228
3368 9190 3404 9202 3416 9152 3377 9123
3357 9121 3356 9125 3352 9125 3352 9135
3356 9135 3356 9145 3339 9146 3340 9199
3339 9198 3338 9196 3330 9198 3316 9217
TIME...MOT...LOC 2140Z 270DEG 50KT 3407 9175 3383 9157 3354 9164
HAIL...1.00IN
WIND...60MPH
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:37 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 9, 12:37 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1237 PM CDT Fri Apr 9 2021 .AVIATION... Forecasts will continue to utilize CAM guidance for placement of TSRA at sites through 12z/10. Expect low MVFR ceilings to affect sites during the second half of the valid TAF period, affecting northern sections the longest. 55 && .PREV DISCUSSION...(ISSUED 653 AM CDT Fri Apr 9 2021) AVIATION...Updated w/ a discussion for the 09/12Z TAFs VFR condns were noted across the FA Fri morning. A warm frnt located over Cntrl LA was tracking N/wrd slower than guidance depicted. As this frnt slowly moves N/wrd into the state, cloud cover wl increase along w/ developing SHRA/TS at most terminals. Late in the PD, a line of TS is expected to track across the FA from W to E...have adjusted times accordingly w/ newer guidance along w/ introducing TEMPO TSRA groups at most terminals. Winds through the PD wl transition from Srly to become more Erly, however a more VRB pattern is expected later in the PD. /232/ PREV DISCUSSION...(ISSUED 346 AM CDT Fri Apr 9 2021) SHORT TERM...Today Through Saturday Night .Potential for strong to severe thunderstorms remains in place for portions of western, central, and southern Arkansas Friday afternoon and evening into early Saturday morning, however severe threat remains conditional and uncertain... .Synopsis... Latest WV sat imgry and mesoanalysis data indicated a quasi-closed H500 low pivoting N/wrd over the Midwest, w/ another shortwave trof upstream over the Nrn Cont Divide. Over the Srn Cntrl US, cyclonic sfc flow was noted over Wrn TX, w/ a weak warm frnt extending E- S/Ewrd over Ern TX and into Cntrl LA. To the S of this bndry, a moist Gulf airmass characterized by Td's in excess of 65-70F was noted. .Today... The aforementioned upper shortwave is progged to dig S/wrd into the Cntrl Plains and drive a cold frnt S/wrd w/ it. The warm frnt is expected to be located near the AR/LA border around 12Z Fri morning, w/ poleward moisture transport resulting in a plume of 65F+ Td's following behind. WAA/moisture advection wl continue to extend into the Srn half of the FA as the sfc low to the W begins arc to the N/E into OK. 00Z/06Z CAM guidance cont to suggest morning and early afternoon shower/tstorm activity wl be in place along the advancing warm frnt. Greater variance remains among guidance regarding the Nrly extent of the bndry, however consensus is pinning the bndry stalling near the I40 corridor, particularly as shower/tstorm activity increases. Pt fcst soundings suggest the presence of an EML, which will help in providing steep mid-lvl lapse rates w/ minimal capping invof the bndry and over Srn AR. ML buoyancy progs remain around 2000-2500 J/kg...it is noted that higher buoyancy progs assume greater bndry layer moisture content, e.g. Td's in excess of 65F, and this wl be dependent on the movement of the warm frnt. Scattered cellular development could contribute to an enhanced large/damaging hail threat through the afternoon and early evening over portions of Cntrl and Srn AR. .Friday Night... The evolution of a nocturnal MCS over the Srn half of the state late Fri night/early Sat morning remains conditional and uncertain...Lingering cirrus shields from afternoon precip and lower- lvl cloud cover via WAA wl hinder diurnal heating potential w/ evening T's hanging around the low-70s. A stout Theta-E grad wl accompany the warm frnt where it stalls, and a nocturnal forward propagating MCS as depicted somewhat consistently by CAM guidance is expected to follow the Srn periphery of this sfc feature. Bndry layer stabilization following earlier precip wl certainly play a role towards the magnitude of available nocturnal buoyancy, w/ pt fcst soundings still suggesting ML buoyancy of ~500-750 J/kg across Srn AR after 00Z. Modest 0-6 km bulk shear of 35-40 kts in conjunction w/ a 40 kt LLJ wl aid in cold pool/shear balance and could support a longer lived propagating MCS over the Srn portion of the FA. Should the conditionality of this fcst materialize, an enhanced damaging wind threat wl exist over Srn AR along the aforementioned Theta-E grad as an MCS tracks through the region. A minimal but non- zero QLCS tornado threat wl exist as well given sufficient 0-3 km bulk shear values. Fcst QPF of one inch to one and a half inches over the S/Ern half of the state where soil moisture and streams remain elevated from previous rainfall in the month could lead to an isolated flash flooding threat through the overnight PD. .Saturday... By Sat morning, sfc low pressure be located over the lower OH river valley, w/ a tailing cold frnt draped over AR from the N/E to S/W. Settled wx will be noted for the Natural State on Saturday as broad high pressure promotes subsidence and clearing skies. Drier and cooler air will be seen around the region w/ seasonable temps in the 60s over the N, and low to mid 70s. LONG TERM...Sunday Through Thursday No significant changes were made to the going fcst. The aforementioned upr storm sys wl be departing the region on Sun, with high pres settling into the area. Cooler temps wl be noted early Sun, but readings wl rebound into the 70s by the aftn, under abundant sunshine. Model solutions thru the new work week cont to indc a mainly zonal flow pattern acrs the Mid-South. A weak CDFNT is progged to drop SEWD thru AR Mon and early Mon ngt, eventually stalling south of the state thereafter. Data suggest that precip assocd with the FROPA wl be post-fntl and have included some slgt chc PoPs durg that time frame. Beyond Mon, a series of weak upr lvl impulses wl traverse the region. These systems wl interact with the stalled fntl bndry to bring additional rain chcs to much of the area every other day. Timing of these weak features rmn problematic with the various model solutions, so opted to keep PoPs mainly in the chc category. The better rain chcs/QPF amts wl be acrs Srn AR, closer to the stalled bndry. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...99
Hazardous weather outlook, Apr 9, 3:49 AM CDT, 12 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 349 AM CDT Fri Apr 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100900- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 349 AM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and a few thunderstorms, of which some could be strong, are expected to develop over central and southern Arkansas late Friday morning and continue into the early afternoon. Some large hail may accompany these storms. Later Friday night and into early Saturday morning, an MCS is expected to develop over eastern Oklahoma, and track across southern Arkansas. As this line of storms moves east, strong and damaging winds will be the primary hazard, with some brief QLCS tornadoes possible as well. Forecast rainfall amounts of one inch to one and a half inches over the southeastern half of the state where soil moisture and streams remain elevated from previous rainfall in the month could lead to an isolated flash flooding threat through the overnight period. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected during the period. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/44
In the hours before
Local storm report, Apr 9, 3:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WIND MOUNTAIN HOME 36.34N 92.38W
04/09/2021 M51 MPH BAXTER AR ASOS
&&
EVENT NUMBER LZK2100556
TEJLocal storm report, Apr 9, 3:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 SSW BRAGG CITY 33.63N 93.01W
04/09/2021 E1.00 INCH OUACHITA AR PARK/FOREST SRVC
&&
EVENT NUMBER LZK2100557
GOUDSWARDLocal storm report, Apr 9, 3:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
328 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST 2 SW FAWN PARK 36.37N 92.38W
04/09/2021 M61 MPH BAXTER AR SOCIAL MEDIA
&&
EVENT NUMBER LZK2100558
TEJLocal storm report, Apr 9, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG 6 SE EAST CAMDEN 33.55N 92.67W
04/09/2021 CALHOUN AR PUBLIC
POWER POLES WERE BLOWN DOWN.
&&
EVENT NUMBER LZK2100559
TEJSpecial weather statement, Apr 9, 3:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
347 PM CDT Fri Apr 9 2021
ARZ008-017-092130-
Lawrence AR-Randolph AR-
347 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH AND CENTRAL
LAWRENCE COUNTIES UNTIL 430 PM CDT...
At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Minturn, or near Hoxie, moving northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pocahontas... Walnut Ridge...
Hoxie... Black Rock...
Reyno... College City...
Portia... Maynard...
Biggers... O'Kean...
Minturn... Whiskerville...
Giles Spur... Shannon...
Dicus... Elnora...
Lauratown... Clover Bend...
Fender... Coffman...
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern Arkansas.
LAT...LON 3609 9079 3608 9082 3605 9083 3589 9097
3598 9116 3650 9083 3647 9077 3643 9078
3643 9076 3642 9077 3641 9075 3628 9075
3628 9078 3629 9079 3629 9081 3615 9081
3615 9075
TIME...MOT...LOC 2047Z 211DEG 33KT 3600 9103
GoudswardLocal storm report, Apr 9, 3:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT FRI APR 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 1 W EAST CAMDEN 33.61N 92.76W
04/09/2021 OUACHITA AR FIRE DEPT/RESCUE
A TREE WAS BLOWN DOWN ON A HOME IN EAST CAMDEN.
&&
EVENT NUMBER LZK2100560
TEJThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:36 AM CDT | Special Weather Statement | LZK | Clark | 39 min |
| Apr 9, 1:14 PM CDT | Special Weather Statement | LZK | Johnson | 31 min |
| Apr 9, 1:34 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 14 min |
| Apr 9, 1:59 PM CDT | Special Weather Statement | LZK | Johnson | 31 min |
| Apr 9, 2:32 PM CDT | Special Weather Statement | LZK | Searcy | 28 min |
| Apr 9, 2:37 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 53 min |
| Apr 9, 2:44 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 46 min |
| Apr 9, 2:53 PM CDT | Special Weather Statement | LZK | Boone | 22 min |
| Apr 9, 3:07 PM CDT | Special Weather Statement | LZK | Baxter, Boone, Fulton, Marion | 38 min |
| Apr 9, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 66 min |
| Apr 9, 3:14 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 31 min |
| Apr 9, 3:17 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Randolph, Sharp | 43 min |
| Apr 9, 3:33 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 42 min |
| Apr 9, 3:46 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 29 min |
| Apr 9, 3:47 PM CDT | Special Weather Statement | LZK | Lawrence | 43 min |
| Apr 9, 4:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 67 min |
| Apr 9, 5:18 PM CDT | Special Weather Statement | LZK | Phillips | 42 min |
| Apr 9, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 21 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.